# SDR UALA2011051302385

- Difficulty date: May 12, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 60,743 hours, 10,891 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 913
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISOLATION VALVE FAILS CHECK, WON'T SHUTOFF AND FALL BELOW 11 PSI.   REPLACED CENTER ISO VALVE LEAK AND OPS CKD GOOD.
